Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The quasimultiplier conjecture


Author: Kelly McKennon
Journal: Proc. Amer. Math. Soc. 72 (1978), 258-260
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1978-0507318-0
MathSciNet review: 507318
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown by example that the left and right multipliers of a $ {C^\ast}$-algebra do not always span the linear space of quasi-multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507318-0
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society